MathSciNet Relay Station
MathSciNet bibliographic data
MR2279507 65D30
Evans, G. A.; Chung, K. C. Evaluating infinite range oscillatory integrals using generalised quadrature methods. Appl. Numer. Math. 57 (2007), no. 1, 73–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement